# SDR SWAA2013021912838

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: G546460
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON WING TRAILING EDGE FIXED I/B CLOSE OUT PANEL (O/B) ATTACH BRACKET IS CRACKED (FLAGGED).  REMOVED ATTACH BRACKET AT RIGHT AILERON WING T/E FIXED I/B CLOSE OUT PANEL IAW 8737-300 SRM 51-40-02.  LOCATED AND DRILLED NEW ATTACH BRACKET P/N GS-46460-47 TDG 29686 IAW B737-300 SRM 51-40-05 AND BOEING DWG G5-46460 REV P.  INSTALLLED NEW ATTACH BRACKET WET WITH SEALANT IAW 8737-300 SRM 51-40-02 AND BOEING DWG 65-46460 REV P AND APPLIED CIC TO NEW ATTACH BRACKET IAW B737-300 AMM.
